# SDR DALA2015012000514

- Difficulty date: January 19, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 62,914 hours, 46,015 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LOWER SKIN AT MID SECTION AT SLAT PANEL 0 LT.  FASTENER WERE REMOVED IAW SRM 51-30-02 AND 51-30-08 DAMAGE AREA WAS CUTOUT IAW SRM 57-01, FIG 5. DOUBLER AND FILLER WERE FABRICATED IAW SRM 57-01, FIG 5 DWG 5937421. DOUBLER AND FILLER WERE TREATED AND PAINTED IAW SRM 51-10-3, PAR 14/21.   DOUBLER AND FILLER WERE INSTALLED  IAW SRM 51-30-02 AND 51-30-02  AND 51-30-08.
